# SDR AALA202202282446

- Difficulty date: February 26, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N913NN
- Make and model: Boeing 737*
- Aircraft serial: 29571
- Aircraft time: 27,064 hours, 11,248 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY D DOOR IS DIFFICULT TO OPEN AND CLOSE. ADJUSTED DOOR. CHECKS GOOD PER AMM 25-40-15.
